# SDR SWAA2018103126360

- Difficulty date: October 30, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N8329B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37006
- Aircraft time: 20,742 hours, 9,011 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A9485
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT LOWER BULKHEAD ANGLE CORRODED AT BS 500I, BETWEEN LBL 21 TO RBL 21.  REPAIRED ANGLE IAW SRM AND DWG.
